Sh:704

Bib entry
@incollection{Sh:704,
 author = {Shelah, Saharon},
 title = {{Superatomic Boolean algebras: maximal rigidity}},
 booktitle = {{Set theory (Piscataway, NJ, 1999)}},
 series = {DIMACS Ser. Discrete Math. Theoret. Comput. Sci.},
 volume = {58},
 year = {2002},
 pages = {107--128},
 publisher = {Amer. Math. Soc., Providence, RI},
 mrnumber = {1903854},
 mrclass = {03E04 (06E99 20B27)},
 doi = {https://doi.org/10.1090/dimacs/058/09},
 note = {\href{https://arxiv.org/abs/math/0009075}{arXiv: math/0009075}},
 arxiv_number = {math/0009075},
 keyword = {Set Theory, Boolean Algebras, superatomic, rigid; pcf, MAD}
}